singing and HIV
May 10, 2008
I'm not sure which forum to ask this question on but here goes...I enjoy singing and I'm afraid the HIV virus will affect my singing voice. I already hear a difference. Also lately I've been very congested, especially in the nasal area. Everyone around me has noticed how nasal my voice has sounded in the past 2 weeks! I just started Atripla and the doctor prescribed Flonase and a 5 day antibiotic. But I'm still having trouble (I'm on day 3 of the anti biotic).
Response from Dr. Henry
HIV rarely directly effects singing (the throat/larnyx). More often chronic irritation from drainage (from allergies for example), over-use from singing, smoking, acid refux effects, or other conditions would impact singing so looking for other explanations is often recommended (ie an evaluation by an ear, nose, and throat specialist). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.